Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
M.R. Colvin "Multi-valued mappings of closed and bounded subsets of a normed linear space -- A mapping degree," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 12(1), 185-196, (Winter 1982)